MAUDE Adverse Event Report: PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC SURESIGNS VSI - NBP

PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC SURESIGNS VSI - NBP
Model Number 863275
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the problem of a loudspeaker is defective.The device was not in use on a patient at the time of the event.
 
Additional Manufacturer Narrative
A part quotation was provided and the customer did not accept it.It is not known how or if the customer's issue was resolved.Because of this, we are considering this to be a malfunction of insufficient information/cause unknown.The device remains at the customer site, and no subsequent calls have been logged for this device/issue.H3 other text : a part quotation was provided and the customer did not accept it.
 
Event or Problem Description
The customer reported that the loudspeaker is defective.The device was not in clinical use at the time the reported issue was discovered.

Brand Name
SURESIGNS VSI - NBP
Common Device Name
SURESIGNS VSI - NBP
Manufacturer (Section D)
PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC
no.2 keji north 3rd road
nanshan district
shenzhen
CH 
MDR Report Key12008526
Report Number1218950-2021-10654
Device Sequence Number16918188
Product Code DXN
UDI-Device Identifier00884838028364
UDI-Public00884838028364
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112652
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863275
Device Catalogue Number863275
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/09/2021
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date08/05/2021
Patient Sequence Number1